About this Journal Submit a Manuscript Table of Contents
Diagnostic and Therapeutic Endoscopy
Volume 2012 (2012), Article ID 853781, 7 pages
http://dx.doi.org/10.1155/2012/853781
Research Article

Rinsability of Orthophthalaldehyde from Endoscopes

MicroChem Laboratory, Inc., 1107-C South Airport Circle, Euless, TX 76040, USA

Received 24 January 2012; Accepted 9 March 2012

Academic Editor: Kazuo Inui

Copyright © 2012 Norman Miner et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. E. Cooper, A. A. White, A. N. Werkema, and B. K. Auge, “Anaphylaxis following cystoscopy with equipment sterilized with Cidex OPA (Ortho-phthalaldehyde): a review of two cases,” Journal of Endourology, vol. 22, no. 9, pp. 2181–2184, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. S. N. Joshi and S. Rosenfeld, “Two cases of ortho-phthalaldehyde induced allergic reactions in patients undergoing surveillance cystoscopy,” Journal of Allergy and Clinical Immunology, vol. 113, no. 2, p. S311, 2004, Abstract number 1141. View at Publisher · View at Google Scholar
  3. W. N. Sokol, “Nine episodes of anaphylaxis following cystoscopy caused by Cidex OPA (ortho-phthalaldehyde) high-level disinfectant in 4 patients after cytoscopy,” Journal of Allergy and Clinical Immunology, vol. 114, no. 2, pp. 392–397, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Suzukawa, A. Komiyama, R. Koketzu, et al., “Three cases of ortho-phthalaldehyde-induced anaphylaxis after laryngoscopy: detection of specific IgE in serum,” Allergology International, vol. 56, no. 3, pp. 313–316, 2007.
  5. T. Fusasaki, T. Nishahara, and K. Iwakoshi, “A case of anaphylaxis following colonoscopy caused by OPA,” Japanese Journal of Traumatology and Occupational Medicine, vol. 55, pp. 201–205, 2007.
  6. S. G. Venticinque, V. S. Kashyap, and R. J. O'Connell, “Chemical burn injury secondary to intraoperative transesophageal echocardiography,” Anesthesia and Analgesia, vol. 97, no. 5, pp. 1260–1261, 2003. View at Scopus
  7. S. C. Streckenbach and T. A. Alston, “Perioral stains after Ortho-phthalaldehyde disinfection of echo probes,” Anesthesiology, vol. 99, no. 4, p. 1032, 2003. View at Scopus
  8. N. Miner, V. Harris, T. D. Cao, T. Ebron, and N. Lukomski, “Aldahol high-level disinfectant,” American Journal of Infection Control, vol. 38, no. 3, pp. 205–211, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. T. Morinaga, G. Hasagawa, S. Koyama, Y. Ishihara, and T. Nishikawa, “Acute inflamation and immunoresponses induced by ortho-phthalaldehyde in mice,” Archives of Toxicology, vol. 84, no. 5, pp. 397–404, 2010.
  10. S. E. Anderson, C. Umbright, R. Sellamuthu et al., “Irritancy and allergic responses induced by topical application of ortho-phthalaldehyde,” Toxicological Sciences, vol. 115, no. 2, pp. 435–443, 2010. View at Publisher · View at Google Scholar · View at Scopus